MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Catalog Number MDSXB7585
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we are having numerous incidents where our clinicians are ripping through the gloves either while they are putting them on or in the middle of an exam.".
 
Additional Manufacturer Narrative
The customer reported clinicians were ripping through the gloves either while putting them on or in the middle of an exam.Although the sample indicated delivery, the sample could not be located; the provided lot number was shared with the manufacturing facility for their investigation, and after further review the provided lot went through inspection and had passing results.Based on the results of the investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.No root cause was identified, and no medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50931623
Report Number1417592-2026-52926
Device Sequence Number9589110
Product Code LZA
UDI-Device Identifier20193489107767
UDI-Public20193489107767
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7585
Device Lot NumberCC310608441
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown